# SDR ASOA05036

- Difficulty date: January 18, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AFT EQUIPMENT BAY CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL0 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE AFT EQUIPMENT BAY CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL0 IAW EO. (K)
